Sufficient condition for stability of invariant cones of any codimension in Euclidean space $R^N$
Matematičeskie zametki, Tome 49 (1991) no. 1, pp. 151-153
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_49_1_a20,
author = {A. O. Ivanov},
title = {Sufficient condition for stability of invariant cones of any codimension in {Euclidean} space $R^N$},
journal = {Matemati\v{c}eskie zametki},
pages = {151--153},
year = {1991},
volume = {49},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_49_1_a20/}
}
A. O. Ivanov. Sufficient condition for stability of invariant cones of any codimension in Euclidean space $R^N$. Matematičeskie zametki, Tome 49 (1991) no. 1, pp. 151-153. http://geodesic.mathdoc.fr/item/MZM_1991_49_1_a20/